Journal of Mathematics of Kyoto University

Analytic Jacobi Eisenstein series and the Shimura method

Bernhard E. Heim

Full-text: Open access

Abstract

In this paper it is proven that analytic Jacobi Eisenstein series always admit a meromorphic continuation on the whole complex plane and statements about the location of possible poles are given. Moreover a new interpretation of Shimura’s approach to the standard L-function of a Siegel modular form is presented.

Article information

Source
J. Math. Kyoto Univ., Volume 43, Number 3 (2003), 451-464.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283689

Digital Object Identifier
doi:10.1215/kjm/1250283689

Mathematical Reviews number (MathSciNet)
MR2028661

Zentralblatt MATH identifier
1065.11029

Subjects
Primary: 11F50: Jacobi forms
Secondary: 11M36: Selberg zeta functions and regularized determinants; applications to spectral theory, Dirichlet series, Eisenstein series, etc. Explicit formulas

Citation

Heim, Bernhard E. Analytic Jacobi Eisenstein series and the Shimura method. J. Math. Kyoto Univ. 43 (2003), no. 3, 451--464. doi:10.1215/kjm/1250283689. https://projecteuclid.org/euclid.kjm/1250283689


Export citation